EconPapers    
Economics at your fingertips  
 

Global Strong Solution to the Density-Dependent 2-D Liquid Crystal Flows

Yong Zhou, Jishan Fan and Gen Nakamura

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

The initial-boundary value problem for the density-dependent flow of nematic crystals is studied in a 2-D bounded smooth domain. For the initial density away from vacuum, the existence and uniqueness is proved for the global strong solution with the large initial velocity and small . We also give a regularity criterion of the problem with the Dirichlet boundary condition , on .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/947291.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/947291.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:947291

DOI: 10.1155/2013/947291

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:947291